Difficulty in breathing effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Difficulty in breathing effect occurred in 2%.

Patients statistics on Difficulty in breathing side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
150.36
171.96

Average height in Ft
5′ 6″
5′ 9″

Average age
46
47

Ciprofloxacin Circle Diagram 13 consumers of 551 reported about Difficulty in breathing

  1. Sandra D. Birch says:
    4.5 rating

    14 days ago I found a urinary tract infection with blood in the urine. I have told the doctor that I have many allergies and u.a. have already got rash on 2 more drugs. Nevertheless, I got the above drug and unfortunately took it too. On the 3rd day, 1 hour after taking my tongue was swollen and I got breathing problems. I immediately called the ambulance, who injected me with cortisone, an allergy and adrenaline, and took me to the clinic. Since no improvement occurred, I had to spend a whole week in the clinic. The edema on my tongue had diminished a bit, but I have constant panic attacks, breathing problems, tremors, extreme dysphagia, changes in taste and numbness of the face. I notice only minimal improvements, at the moment every day is agony. 14 days ago I was a fun-loving person, I was 10 km jogging on the first day of intake and now I’m living through hell. I can only hope that someday I will be able to report that I am well again.

  2. Stacie M. Thorpe says:
    4.5 rating

    Ciprofloxacin for Urinary tract infection

    Already 7 months before because of a urinary tract infection had said antibiotic taken with tolerable side effects such as diarrhea, headache and some nausea. This time again for 5 days with morning and evening 500 mg. During the night from day 3 to day 4 I woke up with nausea, stomachache and restlessness. Ten minutes later violent cramps with shortness of breath (shortness of breath as after an enormous athletic effort). Was paralyzed, could not move or call for help. Then circulatory failure with cold sweat, trembling, anxiety. Approximately 20 minutes fight against fainting, then absolute weakness, freezing and tiredness. The tiredness continues until today (5th day).

  3. Amanda M. Cooper says:
    3.0 rating

    Ciprofloxacin for Sinusitis

    Choking (fear of death), shortness of breath with the least effort (even talking and dressing was agony and I thought I die), palpitations, climbing stairs was not possible, dry mouth, voice was gone, dehydration of the skin (even after 10 days), nails brittle , Diarrhea, upset stomach, inflamed eyes, pain on the clavicles (is still on), etc. Full screen of the described side effects. Since the first intake I have a crazy thirst. I certainly take 5 l of fluid to my side, but I have to go to the toilet 3 times a day and only with difficulty. Half a day I was without the drug. After that, ciprofloxacin AL was prescribed 500mg and the small improvement that I could dress alone was gone. After 2 tablets I stopped the treatment and since then I had felt every day an improvement.Except the eyes, skin and nails, the general well-being is good.The doctor denied any connection with the drugs, the pharmacy said that this is typical side effects are. So I have to look for another doctor. That can not be that after a doctor’s visit even worse off than before. Perhaps my doctor is steered by the pharmaceutical industry. There he also has in the last week